# SDR SWIA2020071451304

- Difficulty date: June 10, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL / CLIP COMMON TO THE SKIN AT STR14L, FS621-FS625, IS CRACKED.  (C-CHECK) RO 7/10/2020 REMOVED AND INSTALLED  CLIP/INTERCOSTAL COMMON TO THE OUTER SKIN AT STR 14L BETWEEN FS 621 AND 625 REF SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
